# SDR DALA2022111407324

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 87,746 hours, 40,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 FUSELAGE / AFT FUSELAGE / FR68 & STGR 22LH / FRAME WEB / CRACKS AND CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 542044-14. (2492462)
